Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

A bi-hyperbolic finite volume method on quadrilateral meshes

Schroll, Achim LU and Svensson, Fredrik LU (2006) In Journal of Scientific Computing 26(2). p.237-260
Abstract
A non-oscillatory, high resolution reconstruction method

on quadrilateral meshes in 2D is presented. It is a two-dimensional extension of Marquina's hyperbolic method.

The generalization to quadrilateral meshes allows the method to simulate realistic flow problems in complex domains. An essential point in the construction of the method is a second order accurate approximation of gradients on an irregular, quadrilateral mesh. The resulting scheme is optimal in the sense that it is third order accurate and the reconstruction requires only nearest neighbour information.



Numerical experiments are presented and the computational results are compared to experimental data.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
high resolution finite volume scheme, quadrilateral mesh., hyperbolic reconstruction, Conservation law
in
Journal of Scientific Computing
volume
26
issue
2
pages
237 - 260
publisher
Springer
external identifiers
  • scopus:32944460299
ISSN
1573-7691
language
English
LU publication?
yes
additional info
The information about affiliations in this record was updated in December 2015. The record was previously connected to the following departments: Numerical Analysis (011015004), Centre for Mathematical Sciences (011015000)
id
ec8c5ef8-1cee-4123-a4c5-cf1b253b7a4f (old id 527277)
alternative location
http://www.hyke.org/preprint/2004/13/130.pdf
date added to LUP
2016-04-04 08:54:16
date last changed
2021-02-17 02:10:08
@article{ec8c5ef8-1cee-4123-a4c5-cf1b253b7a4f,
  abstract     = {A non-oscillatory, high resolution reconstruction method<br/><br>
on quadrilateral meshes in 2D is presented. It is a two-dimensional extension of Marquina's hyperbolic method.<br/><br>
The generalization to quadrilateral meshes allows the method to simulate realistic flow problems in complex domains. An essential point in the construction of the method is a second order accurate approximation of gradients on an irregular, quadrilateral mesh. The resulting scheme is optimal in the sense that it is third order accurate and the reconstruction requires only nearest neighbour information. <br/><br>
 <br/><br>
Numerical experiments are presented and the computational results are compared to experimental data.},
  author       = {Schroll, Achim and Svensson, Fredrik},
  issn         = {1573-7691},
  language     = {eng},
  number       = {2},
  pages        = {237--260},
  publisher    = {Springer},
  series       = {Journal of Scientific Computing},
  title        = {A bi-hyperbolic finite volume method on quadrilateral meshes},
  url          = {https://lup.lub.lu.se/search/files/5204172/624051.pdf},
  volume       = {26},
  year         = {2006},
}